# SDR UALA2011093005296

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,841 hours, 21,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT LWR SILL, L ANGLE BELOW TIE DOWN FITTINGS CORRODED (MARKED).  BLENDED OUT VERTICAL LEG OF "T' AND INSTALLED OVERSIZED FASTENERS PER CAL ECRA 5310-05405 AND EVA 81334. CF9075 CREATED FOR EG FOLLOWUP.
